Thumbnail
Access Restriction
Subscribed

Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1892-06-01
Journal Publications of the American Statistical Association
Volume Number 3
Owner JSTOR
Size (in Bytes) 475.31 kB
Page Count 5
Starting Page 187
Ending Page 191


Source: Internet Archive :: JSTOR